Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the primality of $ k!+1$ and $ 2\ast 3$ $ \ast 5\ast \cdots \ast \,p+1$


Author: Mark Templer
Journal: Math. Comp. 34 (1980), 303-304
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 551306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the results of an investigation of $ k! + 1$ and $ 2 \ast 3 \ast 5 \ast \cdots \ast p + 1$ are reported. Values of $ k = 1(1)230$ and $ 2 \leqslant p \leqslant 1031$ were investigated. Five new primes were discovered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0551306-2
PII: S 0025-5718(1980)0551306-2
Keywords: Pseudoprimality (psp), Euler's criterion
Article copyright: © Copyright 1980 American Mathematical Society